# SDR CALA2013123094012

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,750 hours, 23,760 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT PIT AT FRAME RBL 25 WL 147 & BS 1480R.  R & R FRAME IN AFT PIT AT BS 1480, RBL 25 & WL 147 IAW SRM 51-40-02 FIG 8 & 12.
